SYMPLECTIC CHAIN COMPLEX AND REIDEMEISTER TORSION OF COMPACT MANIFOLDS


Sozen Y.

MATHEMATICA SCANDINAVICA, vol.111, no.1, pp.65-91, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 111 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.7146/math.scand.a-15214
  • Title of Journal : MATHEMATICA SCANDINAVICA
  • Page Numbers: pp.65-91

Abstract

Using symplectic complex, this article proves a formula for computing the Reidemeister torsion of even dimensional oriented closed connected manifolds. Moreover, it presents applications to Riemann surfaces and Grassmannians.